# SDR FDEA202305120861

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-300
- Aircraft serial: 42706
- Aircraft time: 19,007 hours, 7,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T322116
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERNAL SURFACE FOUND 4EA LIGHTNING STRIKES AT STA544- STA566   STGR38L- STGR39R  REPAIRED THE FUSELAGE SKIN EXTERNAL SURFACE 4EA LIGHTNING STRIKES AT STA544- STA566   STGR38L- STGR39R PER B767 SRM51-40-02 & B767 SRM53-00-01-2R REPAIR.14. THE REPAIR IS   CATEGORY B, FOLLOW UP INSPECTION PER B767 SRM53-00-01-2R REPAIR.14. TABLE V:   INSPECTION THRESHOLD 30,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR 6,000 FLIGHT   CYCLES AFTER REPAIR INSTALLATION, WHICH EVER COMES LATER. INTERVAL: 9,000 FLIGHT   CYCLES. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
